MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U8130630
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The sample was not returned for evaluation and the investigation is inconclusive for balloon rupture.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u8130630 pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from one source.This malfunction involved one patient with no consequences.The (b)(6) year old male weighs (b)(6) lbs.

Brand Name
ULTRAVERSE 018 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10734781
Report Number2020394-2020-06065
Device Sequence Number13981582
Product Code LIT
UDI-Device Identifier00801741064654
UDI-Public(01)00801741064654
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU8130630
Device Catalogue NumberU8130630
Device Lot NumberCMDW0014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1